MathSciNet Relay Station
MathSciNet bibliographic data
MR792560 (86j:16003) 16A05 (16A12 16A20 16A34 16A56 16A66)
Bell, Allen D. When are all prime ideals in an Ore extension Goldie? Comm. Algebra 13 (1985), no. 8, 1743–1762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement